# SDR A6WA201040340

- Difficulty date: May 3, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 27,078 hours, 23,587 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 2170515450
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RTN- AFTER T/O FLAPS RETRACTED 20 TO 8, FLAPS FAILED AS 10 (LT = 8/RT=10) C/W QRH. NORMAL LANDING AT 46400 LBS GROSS.   R & R LT AND RT BRAKE POSITION SENSOR UNIT.
